Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itching sensation. Taking oxy elite pro. Had d and c abortion. Help?

hi doctor have been taking oxy elite pro from 9th of february this month before this on january 18th 2013 i under went d and c abortion termination. Have been having itching sensation from past 5 days and my gynaecologist told me that it will take a month and week to get my periods. I had physical intimacy with my fiance with protection. Im nt sure why have been getting the nipple itchiness. Pls help doctor .
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

After the procedure you had and with the recent pregnancy that you had, your hormone levels would be quite different from what they should be.

Gor the same reason it will take for your period ro normalize, the same why you are experiencing a few symptoms which can be related to a hormonal imbalance.

I would recommend you to visit your doctor either way and get yourself examined.

Hope this helps.

Best wishes.
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor